zbMATH — the first resource for mathematics

A class of globally non-solvable involutive systems on the torus. (English) Zbl 1417.58016
Summary: We consider an involutive system associated with a smooth and closed 1-form defined on the \(n\)-dimensional torus. We show the non-global solvability of the system by assuming a certain geometric condition on the global primitive of the imaginary part of this 1-form. We use this result to characterize completely the global solvability of certain partially coupled systems.

58J10 Differential complexes
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35N10 Overdetermined systems of PDEs with variable coefficients
Full Text: DOI
[1] Arnold, VI, Topological and ergodic properties of closed \(1\)-forms with incommensurable periods, Funct. Anal. Appl., 25, 81-90, (1991) · Zbl 0732.58001
[2] Berhanu, S., Cordaro, P.D., Hounie, J.: An Introduction to Involutive Structures. Cambridge University Press, Cambridge (2008) · Zbl 1151.35011
[3] Bergamasco, AP; Medeira, C.; Kirilov, A.; Zani, SL, On the global solvability of involutive systems, J. Math Anal. Appl. Equ., 444, 527-549, (2016) · Zbl 1359.37107
[4] Bergamasco, AP; Medeira, C.; Zani, SL, Globally solvable systems of complex vector fields, J. Differ. Equ., 252, 4598-4623, (2012) · Zbl 1242.35092
[5] Bergamasco, AP; Kirilov, A., Global solvability for a class of overdetermined systems, J. Funct. Anal., 252, 603-629, (2007) · Zbl 1158.58011
[6] Bergamasco, AP; Kirilov, A.; Nunes, WL; Zani, SL, On the global solvability for overdetermined systems, Trans. Am. Math. Soc., 364, 4533-4549, (2012) · Zbl 1275.35004
[7] Bergamasco, AP; Kirilov, A.; Nunes, W.; Zani, SL, Global solutions to involutive systems, Proc. Am. Math. Soc., 143, 4851-4862, (2015) · Zbl 1330.35078
[8] Bergamasco, AP; Nunes, WL; Zani, SL, Global properties of a class of overdetermined systems, J. Funct. Anal., 200, 31-64, (2003) · Zbl 1034.32024
[9] Bergamasco, AP; Parmeggiani, A.; Zani, SL; Zugliani, G., Classes of globally solvable involutive systems, J. Pseudo-Differ. Oper. Appl., 8, 551-583, (2017) · Zbl 1382.58018
[10] Cardoso, F.; Hounie, J., Global solvability of an abstract complex, Proc. Am. Math. Soc., 65, 117-124, (1977) · Zbl 0335.58015
[11] Hounie, J.; Zugliani, G., Global solvability of real analytic involutive systems on compact manifolds, Math. Ann., 369, 1177-1209, (2017) · Zbl 1380.35129
[12] Treves, F., Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 2, 269-324, (1976) · Zbl 0354.35067
[13] Treves, F.: Hypoanalytic Structures (Local Theory). Princeton University Press, Princeton (1992) · Zbl 0787.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.